ASPIRIN SOLUBLE 300mg Tablet

 120.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 300mg
Drug Form : Tablet

Aspirin:300mg | Acetyl salicylic acid

Alternate brands of ASPIRIN SOLUBLE 300mg Tablet

Brand Name Price Savings
Vin tablet 300 mg 3×10’s  49.00 You can save 71
Vin tablet 150 mg 3×10’s  30.00 You can save 90
Vin tablet 75 mg 3×10’s  25.00 You can save 95
Soluprin tablet 300 mg 600’s  380.33 You will pay -260.33 more
Soluprin tablet 300 mg 100’s  60.50 You can save 59.5
List of alternate brands

Manufactured / Marketed By : Nawabsons Labs Product Form : TabletPack Size : 0Ingredients : Aspirin:300mgGeneric Category : Acetyl salicylic acid

Reviews

There are no reviews yet.

Be the first to review “ASPIRIN SOLUBLE 300mg Tablet”

How it works

It works by preventing the platelets to aggregate and also reduces the inflammation.

Side effects

Major & minor side effects for ASPIRIN SOLUBLE 300mg Tablet

  • Abdominal pain severe
  • Heartburn severe
  • Constipation severe
  • Yellow colored eyes or skin severe
  • Skin rash severe
  • Irregular heartbeat severe
  • Acid or sour stomach
  • Drowsiness
  • Irritability

Uses of ASPIRIN SOLUBLE 300mg Tablet

What is it prescribed for?

  • Pain and fever

    ASPIRIN SOLUBLE 300mg Tablet is used to relieve mild to moderate pain and reduces fever.

  • Arthritis

    ASPIRIN SOLUBLE 300mg Tablet is used to treat symptoms like swelling, pain, and stiffness of joints in Arthritis conditions.

  • Rheumatic fever

    ASPIRIN SOLUBLE 300mg Tablet is used in the treatment of rheumatic fever by reducing inflammation.

  • Acute Coronary Syndrome

    ASPIRIN SOLUBLE 300mg Tablet is used in the treatment of acute coronary syndrome which is a condition that blocks the blood flow to the heart muscles.

  • Kawasaki Disease

    ASPIRIN SOLUBLE 300mg Tablet is used in the treatment of Kawasaki disease which is a condition characterized by inflammation of blood vessels.

Concerns

Frequently asked questions

  • Onset of action

    The effect of this medicine can be observed in 5 to 30 minutes after an oral dose.

  • Duration of Effect

    The effect of this medicine lasts for an average duration of 4 to 6 hours.

  • Safe with Alchohol?

    Interaction with alcohol is unknown. It is advisable to consult your doctor before consumption.

  • Is it habit forming?

    No habit forming tendency has been reported.

  • Usage in pregnancy?

    This medicine is not recommended for pregnant women.

  • Usage while breast-feeding?

    This medicine is not recommended in breastfeeding women.

When not to use?

  • Allergy

    Not recommended in patients with known allergy to ASPIRIN SOLUBLE 300mg Tablet

  • Bleeding disorder

    Not recommended in patients with the history of peptic ulcer disease or any bleeding disorder.

Warnings

Warnings for special population
  • Pregnancy

    This medicine is not recommended for pregnant women.

  • Breast-feeding

    This medicine is not recommended in breastfeeding women.

General Warnings
  • Reye's syndrome

    ASPIRIN SOLUBLE 300mg Tablet is not recommended in children with varicella infections or influenza-like illnesses due to the risk of Reye's syndrome.

  • Gastrointestinal disease.

    ASPIRIN SOLUBLE 300mg Tablet may increase the risk of bleeding, therefore not recommended in patients with peptic ulcer disease or any gastrointestinal bleeding.

  • Effect on the heart

    High doses of ASPIRIN SOLUBLE 300mg Tablet may cause sodium and water retention and increases the risk of heart failure. Therefore not recommended in patients with heart failure.

  • Asthma

    ASPIRIN SOLUBLE 300mg Tablet is not recommended in patients with the known history of ASPIRIN SOLUBLE 300mg Tablet -sensitive asthma.

Dosage

  • Missed Dose

    The missed dose should be taken as soon possible. It is advisable to skip the missed dose if it's already time for your next scheduled dose.

  • Overdose

    Seek emergency medical treatment or contact the doctor in case of overdose.

Interactions

Interaction with Medicines
  • Methotrexate severe
  • Captopril moderate
  • Diclofenac moderate
  • Antacids moderate
Disease interactions
  • severe

    This medicine may increase the risk of bleeding, therefore should be used with caution in patients with the bleeding disorder. Inform the doctor if you have any gastrointestinal diseases or an injury. Close monitoring of platelets count is necessary.

Lab interactions

General Instructions

Take ASPIRIN SOLUBLE 300mg Tablet as advised by your doctor. Do not take in larger amounts than prescribed. It is advised to take this medicine at the same time every day. Do not take this medicine if you have any bleeding disorder or ASPIRIN SOLUBLE 300mg Tablet sensitive asthma. Consult the doctor if you experience any undesirable effects

Other details

  • Can be taken with or without food, as advised by your doctor
  • To be taken as instructed by doctor
  • Does not cause sleepiness

References

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver ASPIRIN SOLUBLE 300mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah

Shopping Cart